# SDR DXTA2025071604240

- Difficulty date: July 13, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N728QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20666
- Aircraft time: 9,028 hours, 5,222 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPLETED A FLIGHT AND WHILE OPENING THE MAIN CABIN DOOR NOTICED HANDLE WAS LIGHLY STIFF & THEN LIGHTLY POPPED UP AND WAS WORKING.  THOUGHT IT WAS PERHAPS "USER ERROR".  WE THEN VERIFIED BY OPENING AND CLOSING THE DOOR A FEW TIMES TO SEE IF IT COULD BE DUPLICATED.  NO ISSUES WERE NOTICED.  AFTER A SECOND FLIGHT AT FLIGHT LEVEL 430 FOR OVER THREE HOURS, I ATTEMPTED TO OPEN THE MAIN CABIN DOOR.  THE HANDLE WAS VERY STIFF WITH A SIGNIFICANT BIND AND THEN SUDDENLY BROKE FREE WITH A VERY LOUD BANG. THE DOOR FUNCTIONED NORMALLY DURING THE REST OF THE CYCLE.  CLOSED AND OPENED THE DOOR A FEW TIMES AND HAD NO OTHER ISSUES CORRECTIVE ACTION: LOCK HOOK ADJUSTED. OPS CHECK COMPLETE. IAW CL-350 AMM 52-11-05-05.
